# SDR SWAA2020041430041

- Difficulty date: March 11, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N918WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29843
- Aircraft time: 41,374 hours, 24,603 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL;232FF FWD INBD CORNER COVERING PEELING / REPAIRED FWD INBD CORNER ON FLOORBOARD 232FF IAW SRM 53-00-50-2R-4; PG'S 1; 2; STEPS 3(A-N). CURED INSERTS 4 EA FOR 1 HOUR AT 150 DEGREES BY HEAT LAMP IAW SRM 53-00-50-2R-0; PG'S 11; 12; STEPS 5(A-H).
